BibTeX record journals/algorithmica/TaubigWKHM13

download as .bib file

@article{DBLP:journals/algorithmica/TaubigWKHM13,
  author    = {Hanjo T{\"{a}}ubig and
               Jeremias Weihmann and
               Sven Kosub and
               Raymond Hemmecke and
               Ernst W. Mayr},
  title     = {Inequalities for the Number of Walks in Graphs},
  journal   = {Algorithmica},
  volume    = {66},
  number    = {4},
  pages     = {804--828},
  year      = {2013}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics